Indiana, 2003Flood in Indiana, June 21 to 22, 2003
June 21 to 22, 2003 · NWS PAH · 1 event in 1 county or zone
1 flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Jun 21, 2:55 AM CST, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 21, 2:55 AM CST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
355 AM CDT SAT JUN 21 2003
LITTLE CHANGE IN TEMPERATURE FORECAST FROM PREVIOUS ZONE
PACKAGE...AS RIDGE CONTINUES TO BUILD ACROSS THE PAH FORECAST AREA
THROUGH MONDAY. THICKNESSES BEGIN TO INCREASE IN SOUTHERLY FLOW
MONDAY AND TUESDAY...BRINGING TEMPS NEAR OR SLIGHTLY ABOVE THE 90
DEGREE MARK. HEAT INDEX VALUES ARE PROGGED TO PEAK OUT NEAR 100 ON
TUESDAY GIVEN CURRENT WIND/RH FORECAST FOR THE PAH FORECAST AREA.
INCREASED POPS SLIGHTLY DURING WEDNESDAY...ESPECIALLY DURING THE
AFTERNOON HOURS...BUT KEPT THIS INITIAL WAVE OF PCPN A DIURNAL ONE.
LATEST GFS CONTINUES TREND TO SLOW DOWN AND STALL PCPN EVENT OVER
THE FORECAST AREA...SO ATTEMPTED TO KEEP POP FORECAST AS
IS...WITH SOME MODIFICATION OF WINDS WITH NEIGHBORING FORECAST
OFFICES TO SHOW SLOWING FRONTAL PASSAGE THROUGH FRIDAY.
.PAH...NONE.
SMITH
Hazardous weather outlook, Jun 21, 3:25 AM CST, 1 hour 35 minutes before
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100-
107>112-114-221000-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
425 AM CDT SAT JUN 21 2003
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MISSOURI...SOUTHERN
ILLINOIS...SOUTHWEST INDIANA AND WESTERN KENTUCKY.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SOUTHERLY WINDS DEVELOPING AROUND AN AREA OF HIGH PRESSURE WILL
BRING IN HEAT AND HUMIDITY TO THE REGION MONDAY AND TUESDAY. HEAT
INDEX VALUES ARE EXPECTED TO REACH IN THE UPPER 90S ON MONDAY...WITH
100 DEGREE READINGS EXPECTED ON TUESDAY.
A CHANCE OF THUNDERSTORMS IS EXPECTED BEGINNING WEDNESDAY...AS A
COLD FRONT APPROACHES THE OUTLOOK AREA. AT THIS TIME...THE FRONT IS
EXPECTED TO SLOW DOWN AND STALL ACROSS THE REGION THROUGH EARLY
FRIDAY...KEEPING A CHANCE OF THUNDERSTORMS THROUGH FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.
Flood, Warrick
- When
- June 21, 5:00 AM CST to June 22, 6:00 PM CST
- Where
- Warrick forecast zone
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 38.092, -87.272 (the zone’s center; the record gives no point)
The Ohio River rose slightly above flood stage at the Newburgh Lock and Dam gage. The crest was a couple inches above the flood stage of 38 feet. Minor flooding of some bottomland fields occurred.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Florida, June 21, 20031 death · 1 injured · 1 event
- Tornadoes and Hail in Wyoming, June 21, 2003$17 million · F0 · 9 events
- Flood in Florida, June 21 to 30, 2003$9.2 million · 1 event
- Hail in South Dakota, June 21, 2003$1.0 million · 1.25 in hail · 4 events
- Flood in Florida, June 21 to 23, 2003$935,000 · 1 event
- Hail in South Dakota, June 21, 2003$250,000 · 2.5 in hail · 5 events
- Flash Flood in Pennsylvania, June 21, 2003$100,000 · 1 event
- Lightning Strike in Delaware, June 21, 2003$80,000 · 1 event
- Hail and Damaging Winds in North Dakota, June 21, 20031.75 in hail · 28 events
- Tornado in Oregon, June 21, 2003F1 · 1 event
- Flash Flood in Mississippi, June 21, 2003$30,000 · 1 event
- Hail and Damaging Winds in South Dakota, June 21, 20031 in hail · 22 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5359635.